Open Access
Translator Disclaimer
October, 2017 A transcendental function invariant of virtual knots
Zhiyun CHENG
J. Math. Soc. Japan 69(4): 1583-1599 (October, 2017). DOI: 10.2969/jmsj/06941583

Abstract

In this work we introduce a new invariant of virtual knots. We show that this transcendental function invariant generalizes several polynomial invariants of virtual knots, such as the writhe polynomial [3], the affine index polynomial [19] and the zero polynomial [14]. Several applications of this new invariant are discussed.

Citation

Download Citation

Zhiyun CHENG. "A transcendental function invariant of virtual knots." J. Math. Soc. Japan 69 (4) 1583 - 1599, October, 2017. https://doi.org/10.2969/jmsj/06941583

Information

Published: October, 2017
First available in Project Euclid: 25 October 2017

zbMATH: 06821653
MathSciNet: MR3715817
Digital Object Identifier: 10.2969/jmsj/06941583

Subjects:
Primary: 57M27

Keywords: affine index polynomial , Virtual knots , writhe polynomial , zero polynomial

Rights: Copyright © 2017 Mathematical Society of Japan

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.69 • No. 4 • October, 2017
Back to Top